| Model Number |
MMT-522NAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received hard ware low level alarm.Customer¿s blood glucose level was 159 mg/dl.Customer was able to clear the alarm and able to rewind.Customer reported that after troubleshooting the alarm occurred.The insulin pump will not be return for analysis.